# SDR SWAA2022011778066

- Difficulty date: April 6, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ACCESS PANEL 195CL WING TO BODY FAIRING AT LT WING / REPAIRED ACCESS PANEL 195CL WING TO BODY FAIRING AT LT WING IAW B737-700 SRM 51-70-05-2R-8
